# SDR HEEA954491

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear Shaft
- Part number: 23008090
- Condition: Step Wear
- Location: Spur Adapter
- Part time: 915 hours
- Component: 23005200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO OIL OVERTEMP INSPECTION.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND LIMITS ON SPUR ADAPTER GEARSHAFT FORWARD AND AFT SPLINES. INSTALLED NEW SPUR ADAPTER GEARSHAFT.
